Arma/moda bloating stomach mess diarrhea

Using armodafinil second time after the year (first time used about 4 months no side effects) and now started feeling these strange things hapening in the stomach. Do someone feel bloating, stomach pain had diarrhea? I am taking the pills in the morning 150 mg on empty stomach, but now starred to take it with food it helped a bit. Maybe some advice, foods to avoid mixing? Thanks. Read More

2 thoughts on “Arma/moda bloating stomach mess diarrhea

  • *This comment is automatically added to all posts for visibility*

    **Reminder:** Vendor and source discussion for modafinil/armodafinil/Flmodafinil is not allowed. If your post contains references to modafinil/armodafinil/Flmodafinil vendors or sources, please make sure they get removed.

    *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/afinil) if you have any questions or concerns.*

  • Diarrhea is a common side effect as for as I know, I personally get it sometimes. However I can correlate it to the “cleanliness” of my diet. Did I splurge last night and eat a bunch of ice cream? Well chances are modaf is gunna send me to the potty. But if I didn’t eat a large bolus of sugar and/or gross fats then I can usually count on solid poops, although I might poop more than usually still.

Leave a Reply